# SDR ZZDA2008086

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 98381
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTING IS OUT FROM SEATS 1D - 10D.  REMOVED AND REPLACED BATTER PACK POWER SUPPLY ASSY B5-118.  OPS CHECK GOOD REF AMM 33-51.
